# SDR REXA201100170

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 17,618 hours, 14,880 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Part time: 17,618 hours, 14,880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD FWD SKIN HAS FIVE CHAFES AT WL 103.5 BETWEEN LBL 27 AND RBL 35.  REPAIR IAW BOMBARDIER REO 601R-53-61-2155.
